# SDR REXA2019081401373

- Difficulty date: August 14, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL STR 21L BTW FS310 TO FS349 AT E&E BAY. (SM) SUMMARY: ON NRC. 00283 CORROSION LEVEL 2 ON INTERCOSTAL STR 21L BTW FS310 TO FS349 AT E&E BAY WAS REPLACED PER SRM 51-42-06-001-001-A01.
